MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II BICONVEX PAT 23MM; PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR

SMITH & NEPHEW, INC. GNS II BICONVEX PAT 23MM; PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR
Model Number 71420566
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/23/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed due to the fitting angle of the patella insert.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation and the reported event could not be confirmed.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A complaint history review found related failures; this failure mode will be monitored for future complaints for any necessary corrective actions.Our clinical/medical team noted: no clinically relevant supporting documentation was provided; therefore a thorough medical investigation could not be performed.However, it was reported that ¿revision surgery was performed due to the fitting angle of the patella insert.¿.The patient impact beyond the reported unspecified patellar angle/alignment and revision could not be assessed.Should relevant patient specific clinical documentation become available, the medical investigation may be re-evaluated at that time.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.

Brand Name
GNS II BICONVEX PAT 23MM
Common Device Name
PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9668883
Report Number1020279-2020-00472
Device Sequence Number16936732
Product Code JWH
UDI-Device Identifier03596010208255
UDI-Public03596010208255
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71420566
Device Catalogue Number71420566
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2020
Supplement Date Received by Manufacturer10/16/2020
Initial Report FDA Received Date02/04/2020
Supplement Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1